# SDR DL76K050150

- Difficulty date: March 4, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 18,467 hours, 8,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 113T227143
- Condition: Fractured
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND LEFT INBOARD FLAP NOT FAIRED WITH  WING.  FOUND LEFT INBOARD FLAP HINGE ASSEMBLY BROKEN.  REPLACED HINGE ASSEMBLY AND CARRIAGE RODS PER MM.
